# SDR 2007FA0000948

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Aircraft: N383SA
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608033
- Aircraft time: 4,504 hours
- Engine: Cont TSIO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Centering Mech
- Condition: Failed
- Location: Nlg
- Component: Nlg, Piper
- Component part number: 8360404
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN AIRCRAFT VEERED LT ABRUPTLY AND DEPARTED RUNWAY SURFACE. GEAR EXTENSION AND INDICATION WERE NORMAL. INVESTIGATION REVEALED THAT UPON TOUCHDOWN THE NOSE LANDING GEAR HAD FAILED TO CENTER CORRECTLY DURING EXTENSION.
